# SDR 20010420CW017

- Difficulty date: March 13, 2001
- Submitted: April 20, 2001
- Operation: Air carrier
- Aircraft: N3186P
- Make and model: Bell 206L-1
- Aircraft serial: 45776
- Aircraft time: 10,718 hours
- Engine: Allsn 250C28B
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: SM20ACD20A21
- Condition: Burned
- Location: Starter
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

DURING ATTEMPT AT FIRST START.  SPIKE IN COCKPIT STARTER RELAY (BEHIND HAT RACK) BURNED STARTER BUTTON, ALSO FOUND INTERMITTENT.
